# SDR UIEA2018092502053

- Difficulty date: September 25, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,530 hours, 15,510 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN NR 1 INOP AT PREDEPARTURE CHECK. ACCOMPLISHED FIM IAW 21-26 FT 805 NO FAULTS FOUND.
